# SDR DL72S990148

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV-1 CORROSION VISIT NRC 16, .25 INCH CRACK VISIBLE AT AFT ENTRY DOOR FRAME UPPER LT LOCATION.  REPAIRED PER SRM 53-10-9 FIG 11.
